# SDR CALA2023033100945

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Loose
- Location: Row 28def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EY SEAT FRONT ROW 28DEF EMERGENCY LIGHT FOUND LOOSEN REF HAECO N ON-ROUTINE NO.9407547 - ORIGINATED BY EMP V903178 SPEC NO.B767-3 3-3-7000 PERFORMED BY EMP V903178 REPLACE 38D PAX SEAT EPL LIGHT AND OPS CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-962-104 REV 13 8 CMM 25-23-57 REV 5, IDT BY EMP V903214. (AFTER MOD NEW POSITIO N IS 38DEF)
